Anyone here getting 60 grams or more of IvIgG once a week? Total: 240 grams of IgG ( or more) each month.
I am getting 70 grams once a week.
Are you referring to the immunoglobulin or the total fluid infused?
I am receiving 39 grams of immunoglobulin (in 650 ml solution) which I am told is about optimum for my weight.
I don't know the amount I was getting...only that I was getting 2 big bottles and 1 little bottle every 2 wks and then I developed aseptic meningitis and went off of it and since then, other problems have surfaced. Going to go see a rheumatologist next Thursday for possible Sjogren's. UGH! The burning sensation and heaviness of my limbs are coming back and oddly, yesterday, it looked like the left side of my face had a face lift and it's still looking like that this morning but not as bad.
aloha eartaylor, sorry the reply took so long.
I assume you get this over a duration of hours, say, 6 to 8 hours, with 50mg every four hours of benedryl and then self, and bag/solution hydration.... That is what I get for my present course of treatment, which is 40 grams on three successive days, bi-monthly.
With this course, I am still left with 12 days of relapse each month (three or four days sliding into relapse, then three more days, during infusions when I go into remission on the last day). THe remissions are terrific, but it is depressing when I start to relapse.. up and down, up and down —for the past 10 months —ahhh!
I am hoping, and my neuro is optimistic, that the once a week dose, staring at 60 grams, will create a linear remission for me. I've been pounding this IvIgG into me for 72-80 infusions and my personal and creative life have spun out of control, with depression clamping to my relapses.
The negative with the once-a-week infusion is, I believe, the possibility of kidney/liver damage from such massive protein infused into me (heavy/light chain IgG)
Are you showing any of the more serious side-effects regarding kidney/liver/vascular systems? Do you have headache the day after, nausea or vomiting, etc.?
I exercise like a madman and I think this may have offset crippling of my legs and anatomic system problems that seems to be bubbling within me just below the surface.
I am getting 70 grams once a week.
Nope, just 150 gm total divided between three successive days, repeated every month. The ups and downs are killing me as well. Am seriously thinking of dropping the IVIg altogether after my hypertensive crisis during my last bottle 3days ago. Wouldn’t let me go at 200/98 and the Benicar wasn’t working. Of all things, I meditated for 15 min. Bp then 168/86. They let me go but it took 2days for the headaches to decrease and the bp to return to 132/78 (this am). Dose wasn’t too high but the rate probably was. A rude reminder, this stuff isn’t benign but carries some serious side effects. My conclusions: make sure the Dx is really CIDP and that relief warrants the potential life-threatening side effects- not to mention the costs. A philosophical question: is the marginal relief some of us get worth the huge cost to us, our insurers, and John Q. Public? The indications for use of IVIg is mounting exponentially leading me to believe that docs are trying it out in way too many non-indicated problems without accurate Dx with potentially disasterous results but a lot of $$$$$ for the manufacturers. Ever wonder where this much plasma comes from??? Probably not where we think.